MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS ANTI-TPO; SYSTEM, TEST, THYROID AUTOANTIBODY

ROCHE DIAGNOSTICS ELECSYS ANTI-TPO; SYSTEM, TEST, THYROID AUTOANTIBODY
Catalog Number 07026935190
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/30/2024
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable elecsys anti-tpo results for 1 patient sample on a cobas 8000 e 801 module.The initial result was >600 iu/ml.A manual dilution (1:5) was performed and the result was approximately 50 iu/ml.It was reported that a dilution was performed several times and the result was always approximately 50 iu/ml.A second test tube of the same sample was tested.The initial result was (1:1) >600 iu/ml.The result with a 1:5 dilution was 58.5 iu/ml.The result with a 1:2 dilution was 484 iu/ml.
 
Additional Manufacturer Narrative
The analyzer serial number is (b)(6).The alleged sample is no longer available.The investigation is ongoing.
 
Additional Manufacturer Narrative
The investigation determined that the different sample values generated with dilution and without dilution relate to the nature of the analyte detected with the anti-tpo assay.Auto-antibodies can cause non-linear effects when they are diluted.This limitation is covered in product labeling.An overall reagent issue can be excluded.The investigation could not identify a product problem.

Brand Name
ELECSYS ANTI-TPO
Common Device Name
SYSTEM, TEST, THYROID AUTOANTIBODY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18779634
Report Number1823260-2024-00547
Device Sequence Number12857669
Product Code JZO
UDI-Device Identifier04015630939626
UDI-Public04015630939626
Combination Product (Y/N)Y
Initial Reporter CountryIT
PMA/510(K) Number
K051890
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2024
Device Catalogue Number07026935190
Device Lot Number74625401
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/30/2024
Supplement Date Received by Manufacturer03/11/2024
Initial Report FDA Received Date02/26/2024
Supplement Report FDA Received Date03/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown